Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006, Article ID 32018, 11 pages
http://dx.doi.org/10.1155/DDNS/2006/32018

Multiple positive solutions of Strum-Liouville equations with singularities

1Department of Mathematics, Qufu Normal University, Qufu, Shandong 273165, China
2Department of Mathematics and Statistics, Curtin University of Technology, Perth 6845, Australia

Received 20 October 2005; Accepted 8 January 2006

Copyright © 2006 Zenggui Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. H. Erbe and H. Y. Wang, “On the existence of positive solutions of ordinary differential equations,” Proceedings of the American Mathematical Society, vol. 120, no. 3, pp. 743–748, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, vol. 5 of Notes and Reports in Mathematics in Science and Engineering, Academic Press, Massachusetts, 1988. View at Zentralblatt MATH · View at MathSciNet
  3. D. J. Guo and J. X. Sun, “The calculation of topological degree and its applications,” Journal of Mathematical Research and Exposition, vol. 8, no. 3, pp. 469–480, 1988 (Chinese). View at Google Scholar · View at MathSciNet
  4. K. Q. Lan and J. R. L. Webb, “Positive solutions of semilinear differential equations with singularities,” Journal of Differential Equations, vol. 148, no. 2, pp. 407–421, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Z. L. Liu and F. Y. Li, “Multiple positive solutions of nonlinear two-point boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 203, no. 3, pp. 610–625, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. Y. Ma, “Positive solutions of singular second order boundary value problems,” Acta Mathematica Sinica. New Series, vol. 14, no. 1, pp. suppl., 691–698, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. Y. Ma and B. Thompson, “Multiplicity results for second-order two-point boundary value problems with superlinear or sublinear nonlinearities,” Journal of Mathematical Analysis and Applications, vol. 303, no. 2, pp. 726–735, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. M. Mao, S. X. Luan, and Y. H. Ding, “On the existence of positive solutions for a class of singular boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 298, no. 1, pp. 57–72, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. J. Nieto, “Nonlinear second-order periodic boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 130, no. 1, pp. 22–29, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y. Sun, B. L. Xu, and L. S. Liu, “Positive solutions of singular boundary value problems for Sturm-Liouville equations,” Journal of Systems Science and Mathematical Sciences, vol. 25, no. 1, pp. 69–77, 2005 (Chinese). View at Google Scholar · View at MathSciNet
  11. J. Y. Wang, W. J. Gao, and Z. X. Zhang, “Nonexistence, existence and multiplicity results for Sturm-Liouville boundary value problems,” Acta Mathematica Sinica, vol. 48, no. 4, pp. 739–746, 2005 (Chinese). View at Google Scholar · View at MathSciNet